# SDR UPS02438305

- Difficulty date: April 25, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 1220 LBL 96 LONGITUDINAL FLOOR SUPPORT TRACK SUPPORT WEB BOTTOM -T- CHORD HEAVY CORROSION.  FLOOR LONGITUDINAL TRACK BOTTOM CHORD REPAIRED PER RS R53-45-34793.  BEYOND SRM 53-10-01 ALLOWABLE.
